# SDR EPUA20141121001

- Difficulty date: November 21, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N861FT
- Make and model: Reims F406
- Aircraft serial: F4060034
- Aircraft time: 15,501 hours
- System (JASC): 3242 · Brake
- Part: Caliper
- Part number: 3014350
- Part serial: 261
- Condition: Leaking
- Location: Rt Brake
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT BRAKE LEAKING HYD FLUID & NOT WORKING.  REPLACED RT BRAKE CALIPER ASSEMBLY, BLED BRAKES & PERFORMED BRAKE BURN IN PROCEDURE.
